MAUDE Adverse Event Report: COVIDIEN CONNECT SFTY SCREW SPIKE NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT SFTY SCREW SPIKE NS; PUMP, INFUSION, ENTERAL
Model Number 77000FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the feed leaks where the spike of the feeding set connects to the feed bottle.There was no patient harm.
 
Additional Manufacturer Narrative
A device history record review reveled no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.One used sample was returned for evaluation.A visual and functional inspection was carried out according to product specifications however the reported condition was not present in the returned sample.The reported condition could not be confirmed.A root cause could not be determined, nor could it be attributed to the manufacturing process of this device.This complaint will be closed with no further action.This complaint will be used for tracking and trending purposes.

Brand Name
CONNECT SFTY SCREW SPIKE NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11978890
Report Number1282497-2021-10245
Device Sequence Number1085755
Product Code LZH
UDI-Device Identifier10884521190818
UDI-Public10884521190818
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77000FD
Device Catalogue Number77000FD
Device Lot Number190590034
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1